West Virginia, 2014

Winter Storm and Winter Weather in West Virginia, February 4 to 5, 2014

February 4 to 5, 2014 · NWS LWX · 11 events in 11 counties and zones

A wedge of high pressure extended southwest along the Appalachian Mountains. Low pressure approached the Mid Atlantic from the Tennessee Valley and warm air overran colder air at the surface resulting in freezing rain.

Where it happened

Every event with a place to put it; 11 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
11

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LWX wrote it up.

A wedge of high pressure extended southwest along the Appalachian Mountains. Low pressure approached the Mid Atlantic from the Tennessee Valley and warm air overran colder air at the surface resulting in freezing rain.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before the first event at Feb 4, 8:04 PM EST, 1 hour 56 minutes earlier.

Area forecast discussion, Feb 4, 8:04 PM EST, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
804 PM EST TUE FEB 4 2014

.SYNOPSIS...
HIGH PRESSURE WILL REMAIN NORTH OF THE AREA TONIGHT. LOW PRESSURE
ALONG THE GULF COAST WILL MOVE INTO THE MID-ATLANTIC REGION
TONIGHT AND WEDNESDAY MORNING. A COLD FRONT MOVES THROUGH
WEDNESDAY AFTERNOON AS THE LOW MOVES OFFSHORE. HIGH PRESSURE
RETURNS FOR THE END OF THE WEEK. A COASTAL STORM MAY IMPACT
PORTIONS OF THE MID ATLANTIC THIS WEEKEND.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
HIGH PRESSURE WILL REMAIN CENTERED OVER NEW ENGLAND TONIGHT WHILE
LOW PRESSURE MOVE NORTHEAST UP THE WESTERN SIDE OF THE
APPALACHIANS. WEAK COASTAL LOW PRESSURE WILL DEVELOP ALONG THE
MID-ATLANTIC COAST DURING THIS TIME. PLENTY OF WARM AIR WILL
OVERRUN SURFACE COLD AIR...CAUSING PRECIPITATION TO BREAK OUT LATE
THIS EVENING AND CONTINUE THROUGH TONIGHT. THE SURFACE RIDGE AXIS
ASSOCIATED WITH THE HIGH WILL WEDGE SOUTH THROUGH OUR REGION IN
BETWEEN THE TWO LOWS...MAKING COLD AIR NEAR THE SURFACE TOUGH TO
SCOUR OUT. THEREFORE...WINTRY PRECIPITATION IS EXPECTED. THE DEPTH
OF THE COLD AIR SHOULD BE DEEP ENOUGH FOR A WINTRY MIX OF
PRECIPITATION LATE THIS EVENING INTO THE OVERNIGHT HOURS ACROSS
NORTHERN MARYLAND AND PORTIONS OF NORTHERN VIRGINIA AND EASTERN
WEST VIRGINIA. ELSEWHERE...PRECIPITATION WILL FALL PRIMARILY IN
THE FORM OF FREEZING RAIN. RAIN WILL BE MIXED IN FARTHER SOUTH
ACROSS SOUTHERN MARYLAND AND THE VIRGINIA PIEDMONT WHERE SURFACE
TEMPS WILL BE A BIT WARMER.

WARMER AIR WILL WORK ITS WAY INTO THE REGION FROM SOUTH TO NORTH
WEDNESDAY MORNING. PRECIPITATION WILL CHANGE TO RAIN BEFORE
ENDING...BUT A PROLONGED PERIOD OF ICE IS EXPECTED ACROSS THE
NORTHERN AND CENTRAL PORTIONS OF THE CWA...WHERE THE WINTER STORM
WARNING IS IN EFFECT. FREEZING RAIN WILL LIKELY IMPACT THE RUSH
HOUR WEDNESDAY MORNING NEAR WASHINGTON DC AND BALTIMORE...BUT ICE
AMOUNTS WILL NOT BE AS HIGH WITH TEMPS RISING ABOVE FREEZING
DURING THIS TIME. FARTHER SOUTH ACROSS THE VA PIEDMONT AND
SOUTHERN MARYLAND...LATEST MESONET OBS ARE SHOWING TEMPS IN THE
MID 30S WITH DEWPOINTS IN THE MID TO UPPER 20S. TEMPS SHOULD
WETBULB TO NEAR FREEZING ACROSS THESE AREAS. POCKETS OF FREEZING
RAIN ARE EXPECTED...SO THE FREEZING RAIN ADVISORY HAS BEEN
EXPANDED IN AREA. HOWEVER...IT WILL BE MARGINAL ACROSS THESE
AREAS.

PRECIPITATION WILL MOVE OUT OF THE AREA BY WEDNESDAY AFTERNOON AND
MILD CONDITIONS ARE EXPECTED ACROSS CENTRAL AND SOUTHERN PORTIONS
OF THE CWA. TEMPS WILL EVEN RISE ABOVE FREEZING ACROSS THE NORTH.
MAX TEMPS WILL RANGE FROM THE MID TO UPPER 30S NEAR THE MASON-
DIXON LINE TO THE MIDDLE TO UPPER 50S IN CENTRAL VIRGINIA. UPSLOPE
SNOW SHOWERS ARE EXPECTED FOR LOCATIONS ALONG AND WEST OF THE
ALLEGHENY FRONT.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH THURSDAY NIGHT/...
HIGH PRESSURE WILL BUILD IN FROM THE WEST WEDNESDAY NIGHT. WEAK
UPSLOPE COMPONENT COULD STILL FAVOR SOME LIGHT SNOW SHOWER
ACTIVITY OVER THE WESTERN SLOPES OF THE ALLEGHENY FRONT OVERNIGHT
INTO EARLY THURSDAY WITH MINOR ACCUMULATION POSSIBLE. OVERNIGHT
LOWS IN THE 20S EXPECTED...SLIGHTLY COLDER OVER THE FAR NORTH AND
WEST CWFA. HIGHS ON THURSDAY FROM THE 30S NORTH TO THE LOWER 40S
OVER THE SOUTHERN COUNTIES WITH LOWS IN THE TEENS AND 20S
EXPECTED.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
HIGH PRESSURE WITH COOL TEMPERATURES CONTINUES FOR FRIDAY. INITIAL
WEAK WAVE IN CONFLUENT FLOW ALOFT PUSHES THROUGH ON SATURDAY WITH
SOME LIGHT SNOW POSSIBLE. SOMEWHAT INTERESTING 12Z GFS RUN FOR
SUNDAY WITH PRIMARY LOW TRACKING ACROSS OHIO RIVER VALLEY AND
SECONDARY COASTAL LOW TRACKING BETWEEN NORFOLK AND SOUTHERN MD.
GRADIENT BEHIND THE LOW IS IMPRESSIVE AND HAVE BUMPED UP WINDS FOR
SUNDAY. PTYPE WITH THIS SYSTEM IN THE GFS LOOKS TO BE RAIN/SNOW
MIX FOR THE EAST/SOUTHEAST AND IS SUPPORTED BY COASTAL LOW TRACK
THIS FAR NORTH. NORTH AND WEST OF THE METROS LOOKS MORE HAZARDOUS
AS SNOW AND WINDS PICK UP SUNDAY. STILL BIG DIFFERENCES IN MODELS
AND CONFIDENCE REMAINS LOW...HOWEVER...BUT PRECIPITATION /POSSIBLY
SIGNIFICANT/ WITH THIS STORM SYSTEM LOOKS LIKELY ON SUNDAY. ECMWF
SHOWS A COUPLE OF LOWS PUSHING MORE OFFSHORE...BUT STILL MAINTAINS
SOME PRECIP AND WIND WITH MAIN UPPER LOW LIFTING NORTHEAST ACROSS
THE MID ATLANTIC. ECMWF ALSO NOW COLDER AND SUPPORTS ALL SNOW FOR
SUNDAY. STRONG COLD AIR ADVECTION THEN SETS IN FOR EARLY NEXT WEEK
WITH WELL BELOW NORMAL TEMPERATURES LOOKING LIKELY.

&&

.AVIATION /01Z WEDNESDAY THROUGH SUNDAY/...
CIGS/VSBYS WILL DETERIORATE LATE THIS EVENING TO IFR/SUBIFR
LEVELS. IFR/SUBIFR CIGS/VSBYS ARE EXPECTED THROUGH WEDNESDAY
MORNING. CONDITIONS WILL IMPROVE WEDNESDAY AFTERNOON. FREEZING
RAIN AND SLEET ARE EXPECTED TONIGHT ACROSS THE TERMINALS.
PRECIPITATION WILL CHANGE TO RAIN FROM SOUTH TO NORTH BEFORE
ENDING WEDNESDAY.

VFR WED NGT THRU THE END OF THE WEEK. THE NEXT WEATHER SYSTEM
COULD IMPACT THE REGION LATE IN THE WEEKEND. THERE REMAINS A HIGH
DEGREE OF UNCERTAINTY WITH REGARD TO THE TRACK AND TIMING.

&&

.MARINE...
EXPECT WINDS TO STAY BELOW SCA CRITERIA THROUGH WEDNESDAY AS LOW
PRESSURE APPROACHES AND THEN TRACKS ACROSS THE MID-ATLANTIC. VSBYS
LIKELY DROP TO 1 TO 3 NM IN RAIN OVERNIGHT INTO WEDNESDAY.

A COLD FRONT WILL MOVE THRU THE WATERS WED AFTN. A SMALL CRAFT
ADVISORY IS IN EFFECT FOR THE WATERS BEHIND THE FRONT WEDNESDAY
NIGHT AND IT MAY NEED TO BE EXTENDED INTO THURSDAY FOR PORTIONS OF
THE WATERS. HIGH PRESSURE WILL REMAIN IN CONTROL THROUGH THE
START OF THE WEEKEND. A LOW PRESSURE SYSTEM COULD IMPACT THE
WATERS LATE SATURDAY AND SUNDAY BUT THERE REMAINS QUITE A BIT
UNCERTAINTY WITH REGARD TO THE EXACT TRACK AND TIMING.

&&

.HYDROLOGY...
WATCHING FLOOD POTENTIAL WITH THE PRECIPITATION EXPECTED TONIGHT AND
EARLY WEDNESDAY. FORECAST LIQUID AMOUNTS RANGE FROM AS LITTLE AS A
THIRD OF AN INCH IN OUR SOUTHERN COUNTIES TO AROUND AN INCH IN NERN
MD. MANY STREAMS...ESPECIALLY THE LARGER ONES...REMAIN ELEVATED
AFTER THE RAIN ON MONDAY...SO IT WILL NOT TAKE AS MUCH RAIN TO CAUSE
SIMILAR/LARGER STREAM RISES TO MONDAY. CANNOT RULE OUT FLOODING IF
THE PRECIPITATION AMOUNTS ARE MORE THAN FORECAST...BUT BASED ON THE
CURRENT FORECAST...THE POTENTIAL IS FAIRLY LOW AND IMPACTS WOULD BE
MINOR.

WE ARE ALSO MONITORING RIVER ICE. THERE STILL SEEM TO BE ICE EFFECTS
ON PORTIONS OF THE POTOMAC AND SHENANDOAH RIVERS...AS EVIDENCED BY
RISES AT STRASBURG AND PAW PAW IN PARTICULAR. NEITHER OF THESE ARE
ANYWHERE CLOSE TO FLOOD STAGE...BUT WILL NEED TO BE MONITORED AS
ADDITIONAL FLOW MOVES DOWNSTREAM TOWARD THESE AREAS.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...FREEZING RAIN ADVISORY UNTIL 6 AM EST WEDNESDAY FOR DCZ001.
MD...FREEZING RAIN ADVISORY UNTIL 6 AM EST WEDNESDAY FOR MDZ011-013-
     014-016>018.
     WINTER STORM WARNING UNTIL 1 PM EST WEDNESDAY FOR MDZ003>007-
     501-502.
     WINTER STORM WARNING UNTIL 10 AM EST WEDNESDAY FOR MDZ009-010.
VA...FREEZING RAIN ADVISORY UNTIL 6 AM EST WEDNESDAY FOR VAZ025-026-
     036>039-050>057-502>504.
     WINTER STORM WARNING UNTIL 1 PM EST WEDNESDAY FOR VAZ028-031.
     WINTER STORM WARNING UNTIL 10 AM EST WEDNESDAY FOR VAZ027-029-
     030-040-042-501.
WV...FREEZING RAIN ADVISORY UNTIL 6 AM EST WEDNESDAY FOR WVZ505-506.
     WINTER STORM WARNING UNTIL 1 PM EST WEDNESDAY FOR WVZ050>053-
     503-504.
     WINTER STORM WARNING UNTIL 10 AM EST WEDNESDAY FOR WVZ055-501-
     502.
MARINE...SMALL CRAFT ADVISORY FROM 6 PM WEDNESDAY TO 6 AM EST THURSDAY
     FOR ANZ530>543.

&&

SYNOPSIS...BPP/KRW
NEAR TERM...BJL/BPP
SHORT TERM...KRW
LONG TERM...BPP/KRW
AVIATION...BJL/BPP/KRW
MARINE...BJL/BPP/KRW
HYDROLOGY...JE
Hazardous weather outlook, Feb 4, 7:54 PM EST, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
754 PM EST TUE FEB 4 2014

ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057-
051000-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
754 PM EST TUE FEB 4 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.

.DAY ONE...TONIGHT

A WINTER STORM WARNING IS IN EFFECT TONIGHT FOR NORTHEAST MARYLAND FOR
A MIX OF SNOW...SLEET AND FREEZING RAIN. A FREEZING RAIN ADVISORY
IS IN EFFECT TONIGHT FOR THE REST OF THE OUTLOOK AREA. PLEASE
REFER TO THE WINTER WEATHER MESSAGE WBCWSWLWX FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A WINTER STORM WARNING CONTINUES FOR NORTHEAST MARYLAND UNTIL
WEDNESDAY AFTERNOON.

MINOR STREAM FLOODING IS POSSIBLE AFTER PRECIPITATION CHANGES TO
RAIN WEDNESDAY.

A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE WATERS WEDNESDAY
NIGHT. THE SMALL CRAFT ADVISORY MAY NEED TO BE EXTENDED INTO
THURSDAY FOR PORTIONS OF THE WATERS.

ANOTHER LOW PRESSURE SYSTEM COULD CAUSE MORE WINTRY WEATHER OVER
THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504-
WVZ050>053-055-501>506-051000-
WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA-
ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON-
ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-
WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
WESTERN PENDLETON-EASTERN PENDLETON-
754 PM EST TUE FEB 4 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.

.DAY ONE...TONIGHT

A WINTER STORM WARNING IS IN EFFECT TONIGHT FOR THE POTOMAC
HIGHLANDS...NORTHERN AND CENTRAL MARYLAND...THE EASTERN PANHANDLE
OF WEST VIRGINIA AND PORTIONS OF NORTHERN VIRGINIA INCLUDING THE
SHENANDOAH VALLEY. A FREEZING RAIN ADVISORY IS IN EFFECT FOR THE
REST OF THE OUTLOOK AREA. PLEASE REFER TO THE WINTER WEATHER
MESSAGE WBCWSWLWX FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A WINTER STORM WARNING CONTINUES THROUGH WEDNESDAY MORNING FOR THE
POTOMAC HIGHLANDS...NORTHERN AND CENTRAL MARYLAND...THE EASTERN
PANHANDLE OF WEST VIRGINIA AND PORTIONS OF NORTHERN VIRGINIA
INCLUDING THE SHENANDOAH VALLEY.

MINOR STREAM FLOODING IS POSSIBLE AFTER PRECIPITATION CHANGES TO
RAIN LATER WEDNESDAY.

ANOTHER LOW PRESSURE SYSTEM COULD BRING WINTRY PRECIPITATION TO THE
AREA OVER THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

9 winter storm, 2 winter weather. Local standard time, as filed.

Winter Storm, Western Mineral

When
February 4, 10:00 PM EST to February 5, 10:00 AM EST
Where
Western Mineral forecast zone
Reported by
Trained Spotter
Coordinates
39.415, -78.944 (the zone’s center; the record gives no point)

Ice accumulation of a quarter inch or more was reported at surrounding locations.

Winter Storm, Western Grant

When
February 4, 10:00 PM EST to February 5, 10:00 AM EST
Where
Western Grant forecast zone
Reported by
Trained Spotter
Coordinates
39.105, -79.196 (the zone’s center; the record gives no point)

Ice accumulation of a quarter inch or more was reported at surrounding locations.

Winter Storm, Eastern Mineral

When
February 4, 10:00 PM EST to February 5, 10:00 AM EST
Where
Eastern Mineral forecast zone
Reported by
Trained Spotter
Coordinates
39.415, -78.944 (the zone’s center; the record gives no point)

Ice accumulation of a quarter inch or more was reported at surrounding locations.

Winter Storm, Eastern Grant

When
February 4, 10:00 PM EST to February 5, 10:00 AM EST
Where
Eastern Grant forecast zone
Reported by
Trained Spotter
Coordinates
39.105, -79.196 (the zone’s center; the record gives no point)

Ice accumulation of a quarter inch or more was reported at surrounding locations.

Winter Storm, Morgan

When
February 4, 10:00 PM EST to February 5, 10:00 AM EST
Where
Morgan forecast zone
Reported by
Trained Spotter
Coordinates
39.560, -78.258 (the zone’s center; the record gives no point)

Ice accumulation of a quarter inch or more was reported at Cacapon State Park.

Winter Storm, Hampshire

When
February 4, 10:00 PM EST to February 5, 10:00 AM EST
Where
Hampshire forecast zone
Reported by
Trained Spotter
Coordinates
39.317, -78.614 (the zone’s center; the record gives no point)

Ice accumulation of a quarter inch or more was reported at Romney.

Winter Storm, Berkeley

When
February 4, 10:00 PM EST to February 5, 10:00 AM EST
Where
Berkeley forecast zone
Reported by
Trained Spotter
Coordinates
39.464, -78.027 (the zone’s center; the record gives no point)

Ice accumulation of a quarter inch or more was reported at Falling Waters.

Winter Storm, Jefferson

When
February 4, 10:00 PM EST to February 5, 10:00 AM EST
Where
Jefferson forecast zone
Reported by
Public
Coordinates
39.308, -77.863 (the zone’s center; the record gives no point)

Ice accumulation of a quarter inch or more was reported at Charles Town.

Winter Weather, Western Pendleton

When
February 4, 10:00 PM EST to February 5, 10:00 AM EST
Where
Western Pendleton forecast zone
Reported by
Trained Spotter
Coordinates
38.681, -79.351 (the zone’s center; the record gives no point)

Ice accumulation of a trace or more was reported at surrounding locations.

Winter Weather, Eastern Pendleton

When
February 4, 10:00 PM EST to February 5, 10:00 AM EST
Where
Eastern Pendleton forecast zone
Reported by
Trained Spotter
Coordinates
38.681, -79.351 (the zone’s center; the record gives no point)

Ice accumulation of a trace or more was reported at surrounding locations.

Winter Storm, Hardy

When
February 5, 12:00 AM EST to 10:00 AM EST
Where
Hardy forecast zone
Reported by
Trained Spotter
Coordinates
39.008, -78.858 (the zone’s center; the record gives no point)

Ice accumulation of a quarter inch or more was reported at Mathias.

What these are

Winter Storm
A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
Winter Weather
Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in West Virginia in 2014Every state in 2014This day in weather historyWarnings in West Virginia, February 2014

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 503331, 503332, 503333, 503334, 503335, 503336, 503337, 503338, 503340, 503341, 503339.